# SDR SWAA2023121521451

- Difficulty date: November 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 241AAF HAS SEVERAL CORRODED INSERTS AND DELAMINATION ON UPPER SURFACE<[01] RECIEVED NEW PANEL 241AAF PN#147A5810-23; PO#2043476; REF TASK CARD 'TTG8Q00NPSPH' FOR INSTALLATION;[02] VERIFIED STEP 1.
